# SDR CA050622003

- Difficulty date: June 6, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,921 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550175400
- Part serial: 02047518
- Condition: Detached
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION THE IGNITER WAS FOUND TO HAVE A LOOSE CENTER ELECTRODE.  PART WAS REMOVED FROM SERVICE AND REPLACED WITH NEW PART.  PART WAS REMOVED FROM SERVICE DUE TO PREVIOUS INSTANCES OF IGNITER CENTER ELECTRODES DETACHING AND FODDING THE TURBINE, RESULTING IN EXPENSIVE REPAIR (RE: TURBOMECA SERVICE LETTER).
